ent-icon

Heavy pain in ear

Since last 2 days,random pain in happening in ear middle area..tried local docter n they given some anti mdcn and otex-ac+ ear drop. but while putting drop in ear..it creating more problems n pain is getting increased n feeling heavyness. please suggest some good medicine..or docter consultant..now it becomes bigger problem
views-icons 34 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Heavy pain in ear

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello. Sictir had prescribed you the medicine for your pain ..i would suggest you to continue them for atleast 3 days tobseee sine effects..if you are so dissatisfied it's better you consult another ent specialist and get yourself examined ...thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO